MAUDE Adverse Event Report: COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION
Model Number RFK-C101020S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cannula was not returned to bsn as it was discarded by the medical facility.
 
Event or Problem Description
A report was received that after a radiofrequency procedure the patient experienced a reaction that was initially assessed to be burn marks at the puncture site.The physician felt that marks were related to use of the cannula, and later assessed that he doesn't know the cause of the reaction but believes it could be an allergic reaction.The patient was administered a prescription for corticoid and the patient is doing fine.
 
Additional Manufacturer Narrative
Additional information was received that the sales representative was aware of the patients allergic reaction on (b)(6) 2017.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Further investigation revealed that the rfk cannulas are composed of 304 stainless steel hypo tubing which contains both chromium and nickel.
 
Event or Problem Description

Brand Name
RF CANNULA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7336176
Report Number3006630150-2018-01004
Device Sequence Number16162914
Product Code GXI
UDI-Device Identifier00813250012040
UDI-Public00813250012040
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRFK-C101020S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer03/14/2018
04/18/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date04/10/2018
05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;